Ir al contenido

Documat


q-geometric and q-binomial distributions of order k

  • Autores: Femin Yalcin, Serkan Eryilmaz
  • Localización: Journal of computational and applied mathematics, ISSN 0377-0427, Vol. 271, Nº 1, 2014, págs. 31-38
  • Idioma: inglés
  • DOI: 10.1016/j.cam.2014.03.025
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • In this paper, we generalize geometric and binomial distributions of order k to q-geometric and q-binomial distributions of order k using Bernoulli trials with a geometrically varying success probability. In particular, we derive expressions for the probability mass functions of these distributions. For q = 1, these distributions reduce to geometric and binomial distributions of order k which have been extensively studied in the literature.


Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno